The Stomach Still Feels Pain After A Vacuum Due To Miscarriage?

Illustration of The Stomach Still Feels Pain After A Vacuum Due To Miscarriage?
Illustration: The Stomach Still Feels Pain After A Vacuum Due To Miscarriage? timesofindia.indiatimes.com

Good evening doctor. I was right on Tuesday during the vacuum because I had a miscarriage … After the vacuum I was given the drug infalgin and amoxicilin. Only bleeding occurred 3 days normally and for 3 days I still felt pain. The fourth and fifth days I had no bleeding like normal but only blood came out during urination. The sixth day and the next no more bleeding but when I was exhausted my stomach felt painful. I still drink the medicine for 5 days. The plan is that I want to drink for 9 days. Is the condition of my uterus okay and what is the solution from the doctor for me to act? Thank you

1 Answer:

Hello Kusumaningsih,

Vacuum / aspiration vacuum is a procedure for removing the contents of the uterus / remaining tissue in the uterus using a vacuum device or using a syringe. Vacuum aspiration can be done in some cases, for example miscarriage at 5-12 weeks gestation.

After the vacuum aspiration action, it can arise some side effects such as abdominal pain such as menstrual yeri over the next few days and bleeding several days to 2 weeks. There are several conditions that must be aware of PSCA aspiration vacuum procedures, including post-action infections, heavy bleeding, severe abdominal pain that does not decrease with rest and medication, high fever, vomiting for more than 4 hours, stomach and vaginal area to swell, smelling fluid coming out of vagina.

Infalgin contains methampirone which is useful for reducing pain. While amoxicillin is an antibiotic to treat infections or prevent secondary infections after certain medical measures. The consumption of antibiotics must be exhausted according to the doctor's recommendations and should not be extended by the patient himself. You are not advised to buy antibiotics yourself without a doctor's prescription. As for painkillers consumed when pain complaints arise and can generally be stopped after the pain improves.

Do you have control after the aspiration vacuum action? If you are not in control, I suggest that you first control with a real doctor who treats you so that you can evaluate your condition. The doctor will probably do an ultrasound again to see your uterus. Further treatment will be given if it is felt necessary by the obstetrician.

While waiting for the doctor to control, you should get enough rest, try to manage stress and emotions, think positively, and maintain vaginal hygiene. Regarding medicine, you should consume according to the doctor's prescription. You can also compress the stomach with warm water to reduce the pain. I hope you recover quickly and improve.

Hope it helps you,

Thank you

: by

Related Question

How To Quickly Grow Nails After Surgery Pull Out The Nails?

How To Quickly Grow Nails After Surgery Pull Out The Nails?

(1 year ago)

How to quickly grow nails after a nail extraction surgery? Thank you... Read more

Side Effects Of Using Magic Paper And Condoms Simultaneously?

Side Effects Of Using Magic Paper And Condoms Simultaneously?

(12 months ago)

Hello. I want to ask if you use sexual aids like magic paper and condoms together. And what are the effects of using sexual aids like that … That’s all and thank you... Read more

Causes Of Skin Disorders Congenital Ichthyosis?

Causes Of Skin Disorders Congenital Ichthyosis?

(1 year ago)

Hello, doctor. I want to ask here related to skin disorders that is ichthyosis congenita, that’s how the cause, and about the disease / disorder.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *